Ask Health Experts and Get Answers to Your Health Question ASAP
Wife is taking Mucinex last night on an empty stomach. She has dizzy feelings and feels she needs to vomit only when she stands up. Drug stills has 5 hours to run before the 12 hours are up. Should she seek medical help?
Hello,How many tsf did she take?Does she have any other previous problem?How is her blood pressure or pulse?Is the symptom progressing worse?For how many days she is taking it?
She is in relativly good health. She is taking medicine for a thyroid condition. She only took 1 tablet. BP and pulse are normal. She took mucinex for 1 day but mucinex dm tab was the first time for this type of mucinex.
Thank you for the information.Dizziness, or nausea can occur with the intake of mucinex DM.As the dizziness is continuing she needs a check up by doctor.It can be a manifestation of severe allergic reaction.You can read more in this link.http://www.webmd.com/drugs/drug-91515-Mucinex+DM+Oral.aspx?drugid=91515&drugname=Mucinex+DM+OralI hope this information will help.Please ask if you need any clarifications. Thank you